# SDR SWAA2024072404598

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SHEILD CORROSION AT STA 767 TO 787 LBL 20 ON 6 EA. AREAS MARKED CORRECTION FOR LOCATION: CORROSION IS LOCATED AT BS 767 TO 787 RBL 20<[01] REMOVED AND REPLACED AFT CARGO DOOR SHIELD BS767 TO BS 794.25 RBL 20 IAW SRM 51-40-02 AND DWG 146A0081 ID:0031 REV:-;[02] VERIFIED CORRECTIVE ACTION 1
